Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having chest pains on and off, is this heart attack or not ?

Hi A friend of mine has been having chest pains on and off for weeks. It goes away completely sometimes. She says it is not affected by exercise or anything, just comes and goes - dull and all over the chest, but sometimes sharp and painful. Can heart attack pain come and go like that over such a long time ? Or is it stress ? She has a busy job and says the more she thinks about it the worse it gets. Your help would be appreciated
Asked On : Fri, 11 Dec 2009
Answers:  2 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi antoaneta
usually cardiac pain become worse on exercise/ exertion.

you must have told the site intensity aggravating relieving factors for the pain
at least go for ECG and chest xray done and meet your doctor.....

best wishes
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Your friend should see a doctor in case it gets worse.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor